Methods and Applications of Analysis

Parabolic and Elliptic Systems with VMO Coefficients

Hongjie Dong and Doyoon Kim

Full-text: Open access

Abstract

We consider second order parabolic and elliptic systems with leading coefficients having the property of vanishing mean oscillation (VMO) in the spatial variables. An $L_q − L_p$ theory is established for systems both in divergence and non-divergence form.

Article information

Source
Methods Appl. Anal., Volume 16, Number 3 (2009), 365-388.

Dates
First available in Project Euclid: 4 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.maa/1273002798

Mathematical Reviews number (MathSciNet)
MR2650802

Zentralblatt MATH identifier
1197.35066

Subjects
Primary: 35K40: Second-order parabolic systems 35J47: Second-order elliptic systems 35R05: Partial differential equations with discontinuous coefficients or data 35D35: Strong solutions

Keywords
Second order parabolic and elliptic systems vanishing mean oscillation (VMO) coefficients $L_q − L_p$ estimates Sobolev spaces

Citation

Dong, Hongjie; Kim, Doyoon. Parabolic and Elliptic Systems with VMO Coefficients. Methods Appl. Anal. 16 (2009), no. 3, 365--388. https://projecteuclid.org/euclid.maa/1273002798


Export citation